advertisement
Question
Posted by: Jude | 2009/03/02

Contraceptive Pill

Hi Doc
Please can you clarify something for me. I am taking Minerva as a contraceptive as well as to help with acne. When I get to the white pills can I skip taking them and not take anthing for the week and then start again after a week with the active pills? Will this effect the contraception?
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skip the inactive pills and start the active pills a week later, the contraception will not be affected. The inactive pills are just there to keep the routine of taking a pill every day so that you don't forget..

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement